# SDR USAA040369

- Difficulty date: July 19, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuslage
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BULKHEAD SKIN CRACKED .25 INCH, AT RIVET OUTBOARD OF RBL 57 AT WL 234 STATION 178 BULKHEAD.  INSTALLED DOUBLER PER EO 5300V153.  (M)
